Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tenenbaum

I look tanner?

Recommended Posts

Everyone has been saying I look tanner, I've been on the regimen for 2 weeks and 1 day now, but only as of recently.

After I apply the moisturizer, I sort of look sun burned, am I doing something wrong?

Is this normal?

I don't go out in the sun, ever, so I know thats not the problem.

Do I need to reduce BP? How much? I am using it once in the morning, once at night, about 3/4ths of a pump.

The first week I put it on once a day, about half a pump.

This really didn't start until around 2 days ago.

Any suggestions are welcome.

I am using DK full kit. (Cleanse, BP, Moisturize with Jojoba)

Thanks

Share this post


Link to post
Share on other sites

It's totally normal for your skin to be reddish early on in The Regimen. It's something the vast majority of us Regimen-users deal with while our skin adjusts to the BP. It should subside over the next few weeks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×